Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Dizziness, hair fall, dry throat, breathlessness. Blood test shows low haemoglobin. Serious symptoms?

hello sir today i check my blood test and in result it show that iam very low in my hemoglobin my hemoglobin is 55 which the normal is between 115 to 160 in women in here iam in XXXXXX,i throght problem daisy ness hair los problem and wen i go for walk i feel breath less and also my throght is dry always tommorow i will go to hospital is it too series plz replay me.with regards
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for your query,
All the symptoms seems to be related to anemia i.e low haemoglobin. Apart from these , you may have symptoms of easy fatigue, weakness, abdominal upset, decreased appetite , mental slowness etc.
The main thing is to identify the cause of anemia and treat it. Most commonly it is due to iron deficiency but there are loads of causes.
Take care and best of luck
Answered: Sun, 9 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor